BibTeX record journals/mcm/MilovanovicSPAK11

download as .bib file

@article{DBLP:journals/mcm/MilovanovicSPAK11,
  author    = {Gradimir V. Milovanovic and
               Mihajlo C. Stefanovic and
               Stefan Panic and
               Jelena A. Anastasov and
               Dragana Krstic},
  title     = {Statistical analysis of the square ratio of two multivariate exponentially
               correlated {\(\alpha\)}-{\(\mu\)} distributions and its application
               in telecommunications},
  journal   = {Math. Comput. Model.},
  volume    = {54},
  number    = {1-2},
  pages     = {152--159},
  year      = {2011},
  url       = {https://doi.org/10.1016/j.mcm.2011.01.046},
  doi       = {10.1016/j.mcm.2011.01.046},
  timestamp = {Fri, 09 Apr 2021 18:23:42 +0200},
  biburl    = {https://dblp.org/rec/journals/mcm/MilovanovicSPAK11.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics